MathSciNet Relay Station
MathSciNet bibliographic data
MR2390459 (2009g:42020) 42B20 (42B35 42C40)
Fu, Zun-wei; Liu, Zong-guang; Lu, Shan-zhen; Wang, Hong-bin Characterization for commutators of $n$-dimensional fractional Hardy operators. Sci. China Ser. A 50 (2007), no. 10, 1418–1426.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement